# SDR AALA202503227300

- Difficulty date: March 20, 2025
- Submitted: March 22, 2025
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 74,289 hours, 34,489 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 4279204
- Part serial: 26367
- Condition: Leaking
- Location: Zone 200
- Part time: 62,363 hours, 39,431 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CHEMICAL SMELL IN THE FLIGHT DECK DURING FLIGHT, SMELLS LIKE BURNT PLASTIC WITH A METALLIC ODOR. ODOR CAUSING A BAD TASTE. EVEN WITH THE GASPER VENTS OPEN THE ODOR DOES NOT DISSIPATE. MAINTENANCE FOUND EVIDENCE OF RAIN REPELLANT LEAK IN THE FORWARD E/E COMPARTMENT AND REPLACED THE LEFT HAND WIPER CONVERTOR MOTOR PER AMM 30-45-51. A SATISFACTORY LEAK /OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
